# SDR JJBA20170603003

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 36,968 hours, 40,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Part serial: 2821
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 40,170 hours, 44,075 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.  R & R THE BATTERY PACK, OPS CHECKED GOOD.
